Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on asymptotic prime divisors, analytic spreads and the altitude formula


Author: L. J. Ratliff
Journal: Proc. Amer. Math. Soc. 82 (1981), 1-6
MSC: Primary 13A17; Secondary 13E05
DOI: https://doi.org/10.1090/S0002-9939-1981-0603590-7
MathSciNet review: 603590
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main result gives several characterizations of Noetherian domains that satisfy the altitude formula in terms of analytic spreads and asymptotic prime divisors.


References [Enhancements On Off] (What's this?)

  • [1] M. Brodmann, Asymptotic stability of Ass $ (M/{I^n}M)$, Proc. Amer. Math. Soc. 74 (1979), 16-18. MR 521865 (80c:13012)
  • [2] P. Eakin and S. McAdam, The asymptotic Ass, J. Algebra 61 (1979), 71-81. MR 554852 (81f:13001)
  • [3] S. McAdam, Asymptotic prime divisors and analytic spreads, Proc. Amer. Math. Soc. 80 (1980), 555-559. MR 587926 (81j:13015)
  • [4] M. Nagata, Local rings, Interscience Tracts 13, Interscience, New York, 1962. MR 0155856 (27:5790)
  • [5] D. G. Northcott and D. Rees, Reductions of ideals in local rings, Proc. Cambridge Philos. Soc. 50 (1954), 145-158. MR 0059889 (15:596a)
  • [6] L. J. Ratliff, Jr., Locally quasi-unmixed Noetherian rings and ideals of the principal class, Pacific J. Math. 52 (1974), 185-205. MR 0352085 (50:4573)
  • [7] -, On prime divisors of $ {I^n}$, $ n$ large, Michigan Math. J. 23 (1976), 337-352. MR 0457421 (56:15626)
  • [8] -, Two theorems on the prime divisors of zero in completions of local domains, Pacific J. Math. 81 (1979), 537-545. MR 547619 (80k:13009)
  • [9] M. Sakuma and H. Okuyama, On a criterion for analytically unramification of a local ring, J. Gakugei Tokushima Univ. 15 (1966), 36-38. MR 0200290 (34:189)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A17, 13E05

Retrieve articles in all journals with MSC: 13A17, 13E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0603590-7
Keywords: Altitude formula, analytic spread of ideal, associated prime, height unmixed ideal, integral closure of ideal, local domain, Noetherian ring, regular local ring, system of parameters
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society